Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drobEk

B5 + drinking ACV

Recommended Posts

Hi there, I am quite new to the forum, but not new to acne at all.

I've suffered from it for like 4 years (am 18 now) and tried almost everything, a couple of days ago I bought B5 and am taking 8grms a day. I was just wondering if it doesn't mess with ACV in stomach or anything, providing maybe even worse acne. Thanks for the answers.

Robert

Share this post


Link to post
Share on other sites

I am on B5 for the past 25 days now--and very happy with the results.You can check my posts for more details.

As far as combining ACV and B5...not sure.I would rather give B5 a shot,check its results and then slowly add other facets to the treatment.My 2 cents.

ciao

~kc

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×